# SDR SWAA2022101258237

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 16,093 hours, 7,806 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL IS CRACKED. / [01] REMOVED AND REPLACED L/H HORIZONTAL STAB UPPER FRONT SPAR SLIDING SEAL PER AMM 53-31-31
